# SDR CA090416005

- Difficulty date: April 14, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 32,289 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTING, THE CREW OBSERVED A DUAL LT MAIN GEAR UNLOCK INDICATION AFTER GEAR WAS SELECTED UP. THE ACFT RETURNED AND LANDED AT POINT OF DEPARTURE WITHOUT FURTHER PROBLEM. MX FOUND THE LANDING GEAR CONTAMINATED WITH SIGNIFICANT SLUSH/ICE. THE ACFT WAS THAWED AND MULTIPLE GEAR SWINGS CARRIED OUT WITH NO FAULT INDICATION OBSERVED. THE ACFT WAS RETURNED TO SERVICE.
